# SDR LR7A05106

- Difficulty date: August 13, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 52,996 hours, 32,587 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Fairing
- Condition: Lightning Strike
- Location: Fs 1128
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 INSPECTION PER JOB CARD HB2703 FOUND EVIDENCE OF LIGHTNING STRIKE AT RUDDER FAIRING TIP, FS 1128, VSS 277.  REPAIRED IAW LAC MEA 382-53-05-062.
